Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Upper and inner thighs with change in skin color, looks like dirty skin. Had taken Total lean 2 week diet plan from GNC. What could this be?

Hello I m a 35 year old female 5 5 weighing 135lbs and within one year I ve noticed both upper and slightly inner thighs to have a change in skin color, more of a tan hyperpigmentation . It almost looks as if the skin is dirty. I have fair skin so it is noticeable. I was on a Total Lean 2 week diet plan from GNC and exercise routine prior to this developing, not sure if that has anything to do with it or if it s just a coincidence but I am no longer doing either of them. Any idea of what this is or what it can possibly be?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi, Welcome to HCM.

Pigmentation can occur in any part of the body. Elbows, ankles, inner thighs are the most common places. The causes can vary from the skin sensitivity, external climatic condition, sweaty inner areas, hair growth and acne prone area etc. There is absolutely no connection between the diet and the pigmentation. Check on the exercise routine if it makes your thighs sweat or makes it rubs together which can be a reason. Also there can be other physiological reasons why the colour is darkened. Continue your diet and drink lots of water throughout the day. Try not keeping your thighs too close and leave it open whenever possible to allow for aeration. Also, please consult a dermatologist if the situation persists as there are treatments to remove pigmentation as well.

Good luck!!!
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor